# SDR 95ZZZX1773

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 902014
- Condition: Failed
- Location: Slip Ring End
- Component: Electrosys, ALU8421R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ROLLERS FAILED.  SUBMITTER STATES THIS BEARING HAS ALWAYS BEEN THE WEAK SPOT IN THESE ALTERNATORS.  IT IS GETTING WORSE.  REAR HOUSING SHOULD BE DESIGNED TO ACCEPT A BETTER, MORE STABLE BEARING.
